Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Normal operators, linear liftings and the Wiener compactification


Authors: Mitsuru Nakai and Leo Sario
Journal: Bull. Amer. Math. Soc. 72 (1966), 947-949
DOI: https://doi.org/10.1090/S0002-9904-1966-11596-3
MathSciNet review: 0206257
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11596-3